Item Description

Show full item record

Title: Two New Doliolids from the Eastern Pacific Ocean 
Author: Tokioka, Takasi; Berner, Loe
Date: 1958-04
Publisher: University of Hawai'i Press
Citation: Tokioka T, Berner L. 1958. Two new Doliolids from the eastern Pacific Ocean. Pac Sci 12(2): 135-138.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/7900

Item File(s)

Files Size Format View
vol12n2-135-138.pdf 2.060Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About